# SDR SWAA2024090331448

- Difficulty date: August 27, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N914WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36622
- Aircraft time: 53,634 hours, 32,545 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PARKING CHECK LIST CARGO FIRE DETECTOR FWD AND DETECTOR FAULT ILLUMINATED FOLLOWED BY SMOKE AND FUMES FROM THE DETECTOR PANEL<[01] R&R CARGO FIRE CONTROL PANLE IAW AMM 26-00-02 AND OP?S CHECK GOOD.
